# SDR REXA2016080101451

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL FROM FS 621-559+112 IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS FROM STA 596-598.  ALL OTHER AREAS IN LIMITS IAW REO 601R-53-00-526, REPAIRED FLOORSILL STA 596-598 IAW EA CRJ253-04611, REV IR.
